# SDR SWAA2022031065351

- Difficulty date: January 28, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB CHORD LE STA 105.26 AT RT HORIZONTAL STABILIZER 2022-55314 / [01] REPLACED CHORD LOC. LEADING EDGE STA 105.26 AT RT HORIZONTAL STABILIZER B737-700 SRM 51-40-02 AND DWG 186A1304; SHEET 1 AND DWG 186A1001; SHEET 10; REV A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
